# SDR DALA2016050103588

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,038 hours, 23,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REINFORCING PLATE ON POTABLE WATER PANEL 171AL IN AFT CARGO COMPARTMENT FROM FRAME 65 TO FRAME 66 BETWEEN STR 41L TO STR 37L, REPLACED REINFORCEMENT, PLATE, LOCATED BETWEEN FRAME 65 TO FRAME 66 AND AND STR 41L TO STR 37L ON POTABLE WATER PANEL 171AL IN AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D534 80510, D53480054, MEASURE OF CORROSION AREA L=4.500", W=1.219", D=0. 010".
